American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B47) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Detelin Dosev, William B. Johnson and Gideon Schechtman. Commutators on $L_p$, $1{\leq}p <\infty$. J. Amer. Math. Soc. 26 (2013) 101-127.
Abstract, references, and article information
View Article: PDF

[2] Gilles Pisier. A polynomially bounded operator on Hilbert space which is not similar to a contraction. J. Amer. Math. Soc. 10 (1997) 351-369. MR 1415321.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1